On relative skewness for multivariate distributions
Félix Belzunce (),
Julio Mulero (),
José María Ruíz () and
Alfonso Suárez-Llorens ()
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2015, vol. 24, issue 4, 813-834
Abstract:
In this paper, we provide a new concept of relative skewness among multivariate distributions, extending to the multivariate case a similar concept in the univariate case. In this case, a random variable $$Y$$ Y is said to be more right skewed than a random variable $$X$$ X if there exists an increasing convex transformation which maps $$X$$ X onto $$Y$$ Y . Given two random vectors $$\mathbf X$$ X and $$\mathbf Y$$ Y and an appropriate transformation which maps $$\mathbf X$$ X onto $$\mathbf Y$$ Y , we define a new concept of relative skewness assuming the convexity of this transformation. Properties and applications of this concept are given. Copyright Sociedad de Estadística e Investigación Operativa 2015
Keywords: Relative skewness; Standard construction; Multivariate quantile transform; Multivariate convex order; Copula; 60E05; 60E15; 60E10; 62H05 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://hdl.handle.net/10.1007/s11749-015-0436-4 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:24:y:2015:i:4:p:813-834
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2
DOI: 10.1007/s11749-015-0436-4
Access Statistics for this article
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino
More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().